BOSTON (CBS) — Dr. Mallika Marshall is answering your coronavirus vaccine-related medical questions. If you have a question, email her or message her on Facebook or Twitter.

Lauren from Winthrop says, “I developed painful swelling in my armpit after getting the Pfizer booster last week. Is this common?”

Yes, this can happen after any vaccination. That’s because your lymph nodes are where a lot of the action takes place when you mount an immune response and produce antibodies to fight infection, so the ones closest to the site of the injection can get swollen and tender, in this case, in your armpit or above your collarbone on the same side as your shot. And while some people experienced this after the first doses of the COVID vaccines, the FDA says they’re seeing it more following the booster dose. It’s harmless and usually goes away within a week to 10 days. It happened to me this time around, and it was uncomfortable but well worth the reassurance of getting the vaccine.

Debbie asks, “Do you know what the side effects are of the third shot of the Moderna vaccine?”

Third doses of the Pfizer and Moderna vaccines have been offered to people with weakened immune systems. Side effects after the third dose have been similar to those after the first two doses, though arm pain tends to be a little more common while headache and fatigue occur less frequently.

Dr. Mallika is offering her best advice, but as always, consult your personal doctor before making any decisions about your personal health.

Dr. Mallika Marshall